MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT REPLACEMENT INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT REPLACEMENT INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/851/060CZ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trach tube was found to be broken at the flange while in use with the patient.The trach tube was replaced to resolve the issue.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Received one device, visual inspection observed that the inner cannula is cracked.Investigation results indicates that it is the most probable that reported failure occurred due to excessive force used during cleaning or incorrect cleaning technique.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.
 
Event or Problem Description
An email was received regarding a bluselect 6.0, 101/851/060cz with lot number: 6022478.It was stated that the shirt has broken at the collar.Another internal jacket ch 6 was used to replace the one that is defective.There was involved a 39-year-old female patient weighing 97 kg with the initials (b)(6).

Brand Name
PORTEX BLUSELECT REPLACEMENT INNER CANNULA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21939556
Report Number3012307300-2025-05088
Device Sequence Number12961775
Product Code BTO
UDI-Device Identifier15019517076639
UDI-Public(01)15019517076639(17)290530(10)6022478
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/851/060CZ
Device Lot Number6022478
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight97 KG